# SDR MASA200600726

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,005 hours, 4,377 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7273 IAD - STALL FAIL CAUTION MESSAGE IN FLIGHT.  MX PERFORMED SPOST TEST.   OP'S CHECK GOOD.
